Position: Home >> Academic Staff >> Xianmeng Meng
¡¡

Biographical and Personal Information:

E-mail: mxmeng@gmail.com
Tel.: 86-531-88363873

Education:

B.S.: Mathematics Department , Jilin University, 1993.
M.S.: Mathematics Department , Shandong University, 1996.
Ph.D.: Mathematics Department , Shandong University, 2002.

Research Interest:

Additive theory of prime numbers
RSA and factorization
Lattice

Professional Positions:

2002-2006, Associate Professor, Shandong University of Finance
2006-2009, Post-doctor, Shandong University
2006-present, Professor, Shandong University of Finance

Publications:

  1. Xianmeng Meng, Cryptanalysis of RSA with Small Prime Combination. ICISC 2010.
  2. Xianmeng Meng, On linear equations with prime variables of special type. Journal of Number Theory 129 (2009), no. 10, 2504--2518.
  3. Xianmeng Meng (with Q. Cheng, C. Sun and J.Z. Chen), Bounding the Sum of Square Roots via Lattice Reduction. Mathematics of Computation, vol. 79, no. 270, pp. 1109-1122.
  4. Xianmeng Meng (with J.G. Bi), Weak Keys in RSA With Primes Sharing Least Significant Bits. Inscrypt 2009, LNCS 6151, pp. 278¨C287, 2010.
  5. Xianmeng Meng, Linear Equations with Small Prime and Almost Prime Solutions, Canadian Mathematical Bulletin, 51 (2008), no. 3, 399-405.
  6. Xianmeng Meng (with G.S. L¨¹), On sums of a prime and four prime squares in short intervals, Acta Math. Sin. (Engl. Ser.) 24 (2008), 1291--1302.
  7. Xianmeng Meng (with Z. Cui), On Hua's five prime squares theorem with one prime in arithmetic progressions. (Chinese) Acta Math. Sinica (Chin. Ser.) 51 (2008), no. 2, 209--218.
  8. Xianmeng Meng, A mean value theorem on the binary Goldbach problem and its application. Monatsh. Math. 151 (2007), no. 4, 319--332.
  9. Xianmeng Meng (with M. Q. Wang), On additive problems with prime numbers of special type. Demonstratio Math. 40 (2007), no. 2, 271--287.
  10. Xianmeng Meng, The Goldbach problems with prime numbers of special type. (Chinese) Acta Math. Sinica (Chin. Ser.) 50 (2007), no. 2, 255¡ª260.
  11. Xianmeng Meng (with M. Q. Wang), A hybrid of theorems of Goldbach and Piatetski-Shapiro, Chin. Ann. Math., 27B (2006), 341-352.
  12. Xianmeng Meng (with M. Q. Wang), The exceptional set in the two prime squares and a prime problem. Acta Math. Sin. (Engl. Ser.) 22 (2006), 329--1342.
  13. Xianmeng Meng, On five prime squares theorem in short intervals, Acta Math. Sin. ,40 (2006), 405-420. (In Chinese)
  14. Xianmeng Meng, On sums of five squares with a fixed number of prime factors, Acta Math. Sin., 49 (2006), 119-128. (In Chinese)
  15. Xianmeng Meng, On sums of three integers with a fixed number of prime factors, Journal of Number Theory, 114 (2005), 37-65.
  16. XianMeng Meng, On sums of a prime and four prime squares in short intervals, Acta Math. Hungary£¬105 (2004), 261-283.

¡¡